# SDR R61A201505300324

- Difficulty date: May 14, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 8,190 hours, 7,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85313723
- Condition: Dented
- Location: Zone 100
- Part time: 8,190 hours, 7,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE C/W REPAIR OF MULTIBLE DENTS ON FUSALAGE IAW RD 8/4-53-6820. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
